# SDR 2008UALA02038

- Difficulty date: April 9, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 35,281 hours, 13,402 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM 105 CORRODED WHILE ACCOMPLISHING EQ3700 CALLOUT.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED AT LCQ.  REMOVED BEAM.  BEAM 105 AND 150 INSTALLED AS A UNIT.
